# SDR COMA0660434

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N526CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 7,877 hours, 6,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: 601R31707178
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED AT FORWARD AND AFT HANDRAIL RETAINING BRACKETS, ON THE STAIR RISER, 2ND STEP FROM THE TOP.  REPAIRED DAMAGED AREAS OF 2ND AND 3RD STEP RISERS ON MAIN PAX DOOR IAW EA 10-5211-01286 AND SR99-5140-0001.
